# SDR SWAA104051

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 72,496 hours, 65,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20122
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK ASSY PER MM.
